Powergesic Plus Tablet

Diclofenac (50mg), Paracetamol / Acetaminophen (325mg), Chlorzoxazone (250mg) Primary uses of : Pain relief, Muscle relaxation
*
₹ 77.50 incl tax
Expert advice for Diclofenac It should be taken with food or milk to avoid getting an upset stomach. It can cause serious complications like stomach bleeding and kidney problems if taken for a long time. Diclofenac can raise a risk of blood clots, heart attack, or a stroke. Inform your doctor if you are pregnant or planning to conceive or breastfeeding. Inform your doctor if you have ever been diagnosed with kidney or liver problems.
Composition Diclofenac (50mg), Paracetamol / Acetaminophen (325mg), Chlorzoxazone (250mg)
Potentially Unsafe With Alcohol
Side Effect Common Vomiting, Stomach pain / epigastric pain, Stomach ulcer, Nausea, Indigestion, Diarrhoea, Heartburn, Loss of appetite.
How to works How Powergesic Plus Tablet works Diclofenac is a non-steroidal anti-inflammatory drug (NSAID). It works by suppressing the production of chemical messengers (prostaglandins) that cause inflammation (redness and swelling), fever and pain.

Popular Lab Test Packages